# SDR AALA20120722004

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 48,097 hours, 6,449 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DFW - CAPTAIN REPORTED THAT LEFT MAIN FUEL QUANTITY INDICATOR WENT BLANK DURING CRUISE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER EIGHTEEN AND TWENTY TANK PROBES.  SYSTEM GROUND CHECK NORMAL OPERATION.
